CSpace
有限体积Denton格式的数值试验
张耀科
2002
Source Publication数值计算与计算机应用
ISSN1000-3266
Volume023Issue:001Pages:57
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46431
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张耀科. 有限体积Denton格式的数值试验[J]. 数值计算与计算机应用,2002,023(001):57.
APA 张耀科.(2002).有限体积Denton格式的数值试验.数值计算与计算机应用,023(001),57.
MLA 张耀科."有限体积Denton格式的数值试验".数值计算与计算机应用 023.001(2002):57.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张耀科]'s Articles
Baidu academic
Similar articles in Baidu academic
[张耀科]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张耀科]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.